# SDR AALA202401034149

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 43,729 hours, 17,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR0316
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FLIGHT ATTENDANT DOOR PANEL BY 1L DOOR. THE "CHECK DOOR PRESSURE" AMBER NOTE WAS DISPLAYED BY 4L DOOR. SERVICED 4L DOOR DAMPER PER TASK CARD 26L80052001.
